Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On depo, but have rapid weight gain. Is oral contraceptive pills helpful?

Hi Doc,
I should suppose to have my depo provera injection today for my 2nd shot. But however I don't wish to continue with depo because of rapid weight gain effect on my body. Want I want is to switch into oral contraceptive pills. Just want to ask if it would have the same side effect (weight) for oral contraceptive pills) ?
Does Althea and Diane have the same components? Coz My OB had to chose me for these two oral contraceptive pill.

Thank you

Vanessa Jovita
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Hi, you can go for pills. Both tablets yyou mentioned are almost same. I suggest you can consider option of intra uterine contraceptive device IUCD like copper T which are not associated with hormonal side effects and no need of daily pills. Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor